Steroids killed my brother and sister Steroids killed my brother and

Re ‘Steroids caused our son’s death’, my heart goes out to Fionn and Heather Hann. All I can think of to say is – ‘Join the club’.


I ‘joined the club’ in 1975 and have been fighting to put an end to steroid prescribing ever since. I want to live long enough to see the ‘sleaziest of drugs which cures nothing and for which there is no safe dose’ banned from use. Until that happens, my brother died for nothing.


All he had was eczema. He asked his GP for a referral to the Liverpool Homeopathic Hospital, but his ignorant, arrogant doctor told him it would do no good and gave him steroids instead. These drugs destroyed his immune system and damaged his heart. The autopsy showed that he died of kidney, liver and bone marrow failure – no mention of steroids or eczema.


One of my two sisters was also killed by steroids 20 years after my brother died. She developed steroid-induced osteoporosis after being injected with steroids; she was not told what the injection was.


She lost four inches in height and suffered great pain. Homoeopathic treatment did result in an improvement – she was able to drive and enjoy walking again. Her bones began to strengthen and no longer fractured so easily. However, she didn’t get her four inches back. Her organs were crushed between her ribs and pelvis, and couldn’t function properly. She died from a sudden brain haemorrhage.


Had my brother been given a referral to an NHS homoeopathic hospital, he would be alive today. – Margaret Marsh, Alvescot, Bampton

What Doctors Don't Tell You Written by What Doctors Don't Tell You

Get the Healthiest Newsletter!

Get a dose of Healthy delivered straight to your inbox. Each FREE issue features amazing content that will elevate your Body, Mind, and Spirit.

Your data is never shared with 3rd parties

Body+Mind+Spirit

TRANSFORM YOUR LIFE?

Try the Internet's Longest-Running Wellness Program.